# SDR SIMA20130604012

- Difficulty date: June 4, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 24,189 hours, 21,051 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE HSG SUPPORT BRACKET IS CRACKED.  REPAIRED DAMAGED SUPPORT BOX IAW EM-52MR-250.
